Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Cold sores, pain in jaws, ear jammed, taking famciclovir, paracetamol, anthrax and acyclovir

I have been on treatment for cold sores with famciclovir (500mg thrice a day), paracetamol 1000mg four times a day, antrax, acyclovir ointment for last 4 days now and the overall problem has been around for 6 days. The spread has been contained I think, but I am still in bad pain...and my jaws and ear still feel jammed. I want to know how the pain in the jaw and ear are not going away ? How long till I get cured ? Any blood tests I should do ? Is there a better pain killer I should try ? Please help.
Asked On : Sun, 8 Apr 2012
Answers:  1 Views:  218
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi i think u are suffering from post herpetic neuralgia which is the persistence of pain even after the infection is lasts for 3-6 weeks after the infection.
It can be cured by libotrip daily twice for one week and application of voveran thermogel over the effected areas can help.if not subsided add gabapentine 400 mg thrice daily for 10 to 15 days
Answered: Sat, 28 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor